# SDR 69268

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 18,249 hours, 28,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OST FERRY FLIGHT WALK AROUND INSPECTION, CREW NOTICED EMERGENCY EXIT DOOR 6A EXIT HANDLE PARTIALLY OUT.  ADVISED MX CONTROL AND EXPERIENCED NO FURTHER INCIDENT.  THE DOOR WAS RESECURED, THEREFORE NO PARTS WERE USED.
